# SDR HALA0600673

- Difficulty date: June 7, 2006
- Submitted: September 8, 2006
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767-300
- Aircraft serial: 23275
- Aircraft time: 60,325 hours, 29,231 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Connector
- Condition: Unsecure
- Location: Engine Egt
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, PRIMARY ENG EGT IND FLUCTUATES STBY ENG IND ALSO ABNORMAL HAPPENED INTERMITTENTLY DURING CRUISE SEEMED TO GET WORSE LATER IN FLT.  CHECKED CONTINUITY FROM JUNCTION BOX D932 TO FIREWALL PLUG P4208 NO OPENS OR SHORTS CHKD CONTINUITY FROM STBY IND PLUG D10724 TO JUNCTION BOX D932.  NO OPENS OR SHORTS CKD PLUGS P4208 FIREWALL PLUG D4254 WING PYLON PLUG  D932 JUNCTION BOX PLUG FOR PUSHED BACK PINS AND PROPER LOCKING ALL OK.  PLUG D4208 WAS NOT SECURED.  SECURED PLUG D4208.
